×
Beverages
Snacks/Candy
Fresh/Dairy/Bakery
Packaged Foods
Paper/Cleaning
Drugstore/Baby/Pets
Special Aisles
Allegra Allergy 24-Hour Relief: 90 tablets

Allegra Allergy 24-Hour Relief: 90 tablets

Fexofenadine HCL 180mg antihistamine; Rx strength

$37.85($0.42 per tablet)

Add to My Personal Aisle

Anti-Histamine for adults and children 6 years and up. Active ingredient: fexofenadine HCL 180mg per tablet.